| Model Number |
364508 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a pre-dilated mildly calcified lesion (80 percent stenosis degree) in the moderately tortuous mid lcx.During delivery, the device got caught on the proximal end of the guidezilla extension catheter and was dislodged off the delivery system.The stent was retrieved with a balloon.
Additional Manufacturer Narrative
Combination product: yes the returned product was subjected to a technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the stent is not dislodged but displaced from the balloon by about 121 mm in proximal direction on the distal shaft.Stent imprints are visible in the exposed balloon surface, indicating that the stent was initially crimped in between the two radiopaque markers.The stent is severely deformed at its distal end.The balloon has been inflated and was returned in a partly deflated state.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.